# SDR CA990226005

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 11581006052
- Condition: Damaged
- Location: Mlg
- Part time: 7,387 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR RETRACTION, THE GEAR INTRANSIT WARNING LIGHTS STAYED ON.  GEAR CYCLED WITH NO RESPONSE.   EMERGENCY EXTENSION USED.  GEAR DOOR LEFT HAND MAIN INBOARD FOUND DAMAGED BY WHEEL ASSY.  WHEN GEAR RETRACTED, MOTOR CIRCUIT BREAKER HAD ALSO TRIPPED.  INVESTIGATION FOUND THE LEFT MAIN ATTACH LINE BRACKET INSTALLED AND IMPROPERLY ALIGNED FROM MANUFACTURER.
